# SDR USAA2010031590579

- Difficulty date: March 11, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 71,629 hours, 44,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - WALKAROUND - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 727E AT S22R.  REPAIRED FUSELAGE SKIN AT BS 727E AT S22R IAW B737 SRM 53-00-01 REPAIR 31.
